Jump to content

Photo
Accutane

Accutane And Genital Rash

rash genital penis itchy

4 replies to this topic

#1 I know it gets better

I know it gets better

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 5
About Me
  • Joined: 13-March 13

Posted 22 July 2013 - 03:31 AM

As the title suggests, I have a genital rash that came out of nowhere. Let me put a timeline on here and you all can see how this went down.

 

Yesterday in the morning:

I had the day off and my wife and I were having some fun in the bedroom. 

Things of note: Did it in a new position and didn't clean off immediately aftwards.

 

Yesterday in the afternoon:

Wife and son went to market to buy vegetables and I took the opportunity to masturbate a bit.

Things of note: Felt a little sore at the beginning, but I attributed it to the new position and proceeded anyway. No lotion, etc.

 

Yesterday night:

Penis was inflamed and itchy. I was like "WTF is this" and questioned my wife as to what she had been up to. Checked her out and she was fine with no rash.

Things of note: Penis felt horrible.

 

This morning:

Rash is appearing next to many of the small wounds on my body such as scratches on my hand. I notice that a mosquito bite on my finger is quite swollen. I also remembered that it was swollen before anywhere else and wonder if the rash originated there...... maybe I spread it from itching around.

Things of note: Bought three different kinds of cream: antifungal and anti-eczema. 

 

Now:

I feel itchy all over. The redness has abated mostly, but I itch in more and more spots.

 

So, has anyone else had any type of genital rash develop while on accutane? Could it be from being too rough on... myself? Also notice how it has now spread all over my body. 

 

Any input appreciated.


Edited by I know it gets better, 22 July 2013 - 03:46 AM.


#2 I know it gets better

I know it gets better

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 5
About Me
  • Joined: 13-March 13

Posted 22 July 2013 - 07:34 PM

So, I take it I am the only one who has ever gotten this reaction.


Edited by I know it gets better, 22 July 2013 - 07:42 PM.


#3 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 22 July 2013 - 07:41 PM

Hydrocortisone cream might help, but I would see a doctor.



#4 ls206816

ls206816

    Junior Member

  • Members
  • Posts & Likes
    Posts: 59
    Gallery Images: 12
    Blog Entries: 80
    Likes: 36
About Me
  • Gender:Female
  • Location:Pennsylvania
  • Interests:Dancing, Running, Having clear skin (: Lana Del Rey.
  • Joined: 03-January 13

Achievements

     

Posted 23 July 2013 - 07:48 PM

Im a female but I also noticed a rash that literally came out of no where. Although mine isn't itchy or painful. Im guessing that the skin is just dry and irritated since it doesn't really get any fresh air and rubs against undergarments, I'm using diaper rash cream lol... if mine persists I will see the doctor. Maybe try and let your genitals breathe a bit and avoid wearing constrictive clothing. Also don't take hot showers and make sure you have proper lubrication during sexual activities. Hope this helps!



#5 aussieface

aussieface

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 2
About Me
  • Gender:Male
  • Location:Australia
  • Joined: 25-December 12

Posted 24 July 2013 - 03:51 AM

You are not alone.

I had the same thing happen to me.

Do not use Courtisone Cream on it because it thins the skin and will make it worse.

I healed my rash by moisturizing with Cetaphil down there.

I had to leave it alone until it started healing.

Its completely gone. So dont freak out.

Cheers

PM if you would like more information



I also had a rash all over when the penis rash happened too.

I also limited my time in the shower and moisturised ALL over.


Acne vulgaris from puberty. Roaccutane from 21.
Vbeam laser damaged my skin at 39

Scars and made me break out again.
Don't ever use this laser!!

Or any really unless its a 

Dermatologist or Plastic Surgeon

that is performing the procedure.
Only way to avoid scarring and breakout was roaccutane.
Started Roaccutane August 2012 Finished Roaccutane in June 2013.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users